My skin is burning/stinging only a week into my accutance course. Im on 20mg a day. There is a slight pinkish tone to my face across the nose and cheeks but i feel this is unrelated an may have been there anyway. This is my second course of accutane and i experienced nothing like this first time round. It happens randomly throughout the day and there is no specific trigger. I was worried it may be accutane induced rosacea but im skeptical ?
My Skin is Burning/stinging Only a Week into my Accutance Course?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Burning/stinging skin on Accutane
Depending on the months of your first round of Accutane, now that you're taking it in the summer months and it's hotter, you could experience more dryness, which can result in burning or stinging. Apply a bit of cool water and some hydrocortisone (available over the counter at any pharmacy for a few dollars). Apply this a few times a day and it will help tremendously. Also, make sure you wear a good sunscreen every single day.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.